Minimally invasive surgery

  1. Lookup NU author(s)
  2. Bruce Jaffray
Author(s)Jaffray B
Publication type Review
JournalArchives of Disease in Childhood
Year2005
Volume90
Issue5
Pages537-542
ISSN (print)0003-9888
ISSN (electronic)1468-2044
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
URLhttp://dx.doi.org/10.1136/adc.2004.062760.
DOI10.1136/adc.2004.062760
PubMed id15851444
Actions    Link to this publication
Share